Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Verapamil and bipolar illness

Posted by Kerri Hawkins on August 16, 1998, at 18:26:55

In reply to Re: Verapamil and bipolar illness, posted by Kerri Hawkins on August 16, 1998, at 18:19:58

> > Dear Dr. Bob

I am asking about the questions regarding the use of verapamil, in use with Depakote for bipolar illness. Is dizziness and weight gain a common side effect from the drug. How is it supossed to help those with severe migraine headaches. I have been recently diagnosed gone through a few inpatient programs because of suicidal ideations, loss of memory and just the ability to cope with not being able to remain stable, hold down a job, raise two kids, have daily cluster migraines along with DJD of the cervical spine. I really need some answers.

Reid Finlayson, MD




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Kerri Hawkins thread:25